# SDR DALA2025062604805

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,695 hours, 31,841 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3142 UPON ENTERING THE FLIGHT DECK NOTICE A BAD OLD SOCK ODOR AND INCREASINGLY GOT WORSE. CORRECTIVE ACTION: C/W ECS DECONTAMINATION PER A319 AMM 36-10-00-615-802-A. (7290386).
